Non-Aspirin

Non-Aspirin Extra Strength, 500/box

80413

New

Compare active ingredient to Extra Strength Tylenol

Extra Strength Non-Aspirin, 500 tablets per box, 250 packets of 2 tabs each

  • High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Spanish labeling where possible

More details

List Price: $ 29.19

Our Price: $ 25.60

Quantity Discounts Call Us!

More info

Compare active ingredient to Extra Strength Tylenol

Extra Strength Non-Aspirin, 500 tablets per box, 250 packets of 2 tabs each

  • High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Spanish labeling where possible

Each tablet contains:
Acetaminophen 500mg

Inactive ingredients
corn starch, hypromellose, maltodextrin*, microcrystalline cellulose*, polyethylene glycol, povidone*, pregelatinized starch*, sodium starch glycolate*, stearic acid, titanium dioxide*

*may contain

Suggested Use:

  • headache
  • muscular aches
  • minor arthritis pain
  • common cold
  • toothache
  • menstrual cramps
  • temporarily reduces fever

Directions:

  • do not take more than directed
  • Adults and children: (12 years and older) Take 2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours.
  • Children under 12 years: Do not give this adult strength product to children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.

Other Information:

  • store at room temperature 59º-86ºF (15º-30ºC)
  • tamper-evident sealed packets
  • do not use any opened or torn packets
© 2003-2020 All Rights Reserved
-----------------------------------------------------------------------------------------------------------